U.S. doctors online nowAsk doctors free
A female asked:

i took both postinor 2 tablets at the same time though within 12 hours after unprotected sex will it still be effective as my period is late?

1 doctor answer3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
It should work, but: Plan B, Postinor 2, and other brands of emergency contraceptive pills can alter the menstrual cycle for the cycle in which Plan B or Postinor 2 was taken, and sometimes the next month's cycle too. One should be sure to check a home pregnancy test about 3 weeks after sex, because emergency contraceptive pills work most of the time, but not all the time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 48-year-old member asked:

How does sex affect the male based on vagina sizes and muscle tone?

1 doctor answer1 doctor weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Circular muscle: The lining of the vagina(epithelium) is surrounded by circular muscle that can contract around objects and a potential space that can expand as well. Expansion projects include childbirth, sex and tampon placement.
A 36-year-old member asked:

Can you have sex with a girl that has a urinary tract infection and not get it?

1 doctor answer4 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Yes: Vaginal penetration by the penis will not induce infection simply because your partner has a uti.
Cerritos, CA
A 23-year-old female asked:

My 16 year old sister suffers every few months with extreme cramps , vomiting and diarrhea during her period . Will this ever go away?

1 doctor answer3 doctors weighed in
Dr. Michael H. T. Sia
Pediatrics 31 years experience
See her doctor: Use of medications like Ibuprofen (advil/motrin) or naproxyn (aleve) started at the onset of her period may help decrease her symptoms. Have your sister see her doctor about other options to improve her menstrual cycles, .
A female asked:

My daughter is 14. She has double session tryouts for soccer. That equals 4 1/2 hours of soccer a day. She has horrible blisters on her feet. Her second toe has a blister under her tonail. Her tonail is off colored now. What should we do. She has two more

3 doctor answers5 doctors weighed in
Dr. Brandon Macy
Podiatry 41 years experience
Blisters under: Toenails are quite common in sports participants. If you're able to drain it, apply a topical antibiotic and wrap it in a band aid, that's about the best you can do short term. You might want to check on the size of the soccer boots. If too small, they can be making things worse. Also, i hope the coach/trainer has them wearing running shoes for the pure running workouts.
Dr. Jeffrey Kass
Podiatry 28 years experience
She might try wearing two pair of socks on each foot and see if that helps. This was something I was taught back in high school by my coach and it worked for me. ( to prevent the blisters, not treat them.)
Aug 16, 2012
CA
A 20-year-old female asked:

I had UTI and while I was getting treated I was bleeding a lot, like a normal period, but is that normal? I had my period a week before I had uti.

2 doctor answers4 doctors weighed in
Dr. Annette Fineberg
Obstetrics and Gynecology 29 years experience
No: Treating a UTI should not cause vaginal bleeding. Sometimes a UTI can cause some blood in your urine but it is usually not heavy. It is possible the symptoms felt like a UTI but were from some other cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 23, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.